Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A refinement of Green's theorem on the defect group of a $ P$-block

Author: T. Y. Lam
Journal: Proc. Amer. Math. Soc. 54 (1976), 45-48
MathSciNet review: 0387397
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ D$ be the defect group of a $ p$-block of a finite group $ G$. Let $ P,Q$ be two $ p$-Sylow groups of $ G$ containing $ D$. Then there exist $ x,y,z \in {C_G}(z)$ such that: (i) $ z$ is $ p$-regular and $ D$ is a $ p$-Sylow group of $ {C_G}(z)$; (ii) $ D = {Q^x} \cap P = Q \cap {P^y}$; and (iii) $ z = xy$. This refines an earlier theorem of J. A. Green.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1976)0387397-2
Keywords: $ p$-Sylow groups, defect groups, indecomposable modules, vertices, tame Sylow intersections
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia